# SDR REXA2016120902468

- Difficulty date: December 9, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 25,693 hours, 23,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE REMOVING CAPTAINS BROKEN FLASHLIGHT SEAL FOUND THAT BLINKING RED LIGHT WAS INOPERATIVE. REMOVED AND REPLACED          
FLASHLIGHT AND HOLDER ASSEMBLY AND PERFORMED OP'S CHECK
